Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Minimal $ K$-types for $ G\sb 2$ over a $ p$-adic field

Author: Allen Moy
Journal: Trans. Amer. Math. Soc. 305 (1988), 517-529
MSC: Primary 22E50
MathSciNet review: 924768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We single out certain representations of compact open subgroups of $ {G_2}$ over a $ p$-adic field and show they play a role in the representation theory of $ {G_2}$ similar to minimal $ K$-types in the theory of real groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E50

Retrieve articles in all journals with MSC: 22E50

Additional Information

PII: S 0002-9947(1988)0924768-X
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia